Journal of the Mathematical Society of Japan

A characterization of arithmetic Fuchsian groups

Kisao TAKEUCHI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 27, Number 4 (1975), 600-612.

Dates
First available in Project Euclid: 22 April 2009

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1240434410

Digital Object Identifier
doi:10.2969/jmsj/02740600

Mathematical Reviews number (MathSciNet)
MR0398991

Zentralblatt MATH identifier
0311.20030

Subjects
Primary: 10D20
Secondary: 20H10: Fuchsian groups and their generalizations [See also 11F06, 22E40, 30F35, 32Nxx]

Citation

TAKEUCHI, Kisao. A characterization of arithmetic Fuchsian groups. J. Math. Soc. Japan 27 (1975), no. 4, 600--612. doi:10.2969/jmsj/02740600. http://projecteuclid.org/euclid.jmsj/1240434410.


Export citation